# SDR 97FDEA00697

- Difficulty date: October 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19137
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Chord
- Part number: 6518522
- Condition: Cracked
- Location: Bs 760-770
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0706 036  STA-PAE - CORROSION (C53-224-05) CRACK IN RT 70.85 PLUS CHORD IS CRACKED ON UPPER VERTICAL FLANGE IN RADIUS FROM BS 760 TO 770, WL 201, RBL 70.5 LONG CRACK REPAIR REQUIRED PER S/B 727-57-0112 REV 5.  REPAIRED CRACK IN RT 70.8 PLUS CHORD PER EA 7-5710-39867 AND EA 7-5310-36807.
